MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 5X45; ORTHOSIS,PEDICLE SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 5X45; ORTHOSIS,PEDICLE SPINAL FIXATION
Model Number 186727545
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported on (b)(6) 2020 that the patient underwent for a surgery.During the surgery, cross threading of screw cap leading to tulip head of screw damage.The surgery was completed successfully with 10 minutes delay.There were no patient consequences reported.Concomitant device reported: unknown setscrews (part# unknown, lot# unknown, quantity unknown).Unknown rods (part# unknown, lot# unknown, quantity unknown).This complaint involves two (2) devices.This report is for (1) mis ti cfx fen poly 5x45.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6: product code: 186727545.Lot : 287473 the device history record (dhr) was electronically reviewed and no non-conformances were observed during the manufacturing process.The product was released on: september 04, 2020 visual inspection: the mis ti cfx fen poly 5x45 was returned and received at us customer quality (cq).Upon visual inspection, it was observed that the internal threads of the screw head were observed to be peeled and torn.No other issues were observed with the returned device.Dimensional inspection: no dimensional inspection can be performed due to post-manufacturing damage.Furthermore, the complaint relevant dimensions cannot be checked for dimensional accuracy, because of the design of the device.Document/specification review based on the date of manufacture, the current and manufactured revision of drawings were reviewed expedium 5.5 ti, cortical fix polyaxial screw assy, top loading shank investigation conclusion.The complaint condition was confirmed for the mis ti cfx fen poly 5x45.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.The potential cause is traced to the user as the set screw was placed at an extreme angle which appears to have caused the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This report is 2 of 2 for (b)(4).

Brand Name
MIS TI CFX FEN POLY 5X45
Common Device Name
ORTHOSIS,PEDICLE SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11088097
Report Number1526439-2020-02457
Device Sequence Number2694832
Product Code MNI
UDI-Device Identifier10705034282459
UDI-Public10705034282459
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186727545
Device Catalogue Number186727545
Device Lot Number287473
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2020
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer12/15/2020
01/12/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date01/11/2021
02/01/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MON PED BOLT 6.25X45MM TI; UNKNOWN LOCKING/SET SCREWS; UNKNOWN RODS; MON PED BOLT 6.25X45MM TI; UNKNOWN LOCKING/SET SCREWS; UNKNOWN RODS